Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 200, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 7, 2008, 6:07 AM CDT for Fayette County, Illinois. It took effect at Jun 7, 2008, 10:07 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2008, 6:07 AM CDT (11:07 UTC)
- In effect from
- Jun 7, 2008, 10:07 AM CDT
- Expired
- Jun 10, 2008, 8:56 PM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Fayette County, IL
The radar
The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 071108
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
607 AM CDT SAT JUN 07 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINS ACROSS THE
KASKASKIA RIVER BASIN YESTERDAY AND AN AVERAGE OF 0.25 INCHES
FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-081107-
/O.NEW.KLSX.FL.W.0200.080607T1742Z-080609T0600Z/
/VNDI2.1.ER.080607T1742Z.080608T0000Z.080608T0600Z.NO/
607 AM CDT SAT JUN 07 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE KASKASKIA RIVER AT VANDALIA.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 5:30 AM SATURDAY THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CREST
NEAR 18.6 FEET BY THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/08 06/09 06/10 06/11 06/12
KASKASKIA RIVER
VANDALIA 18 16.9 17.2 14.0 9.9 8.5 8.17 follow-up statements
000
WGUS83 KLSX 071509
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1009 AM CDT SAT JUN 07 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINS ACROSS THE
KASKASKIA RIVER BASIN YESTERDAY AND AN AVERAGE OF 0.25 INCHES
FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-081509-
/O.EXT.KLSX.FL.W.0200.080607T1507Z-080611T0037Z/
/VNDI2.1.ER.080607T1444Z.080609T0000Z.080610T0037Z.NO/
1009 AM CDT SAT JUN 07 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* FROM THIS MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:30 AM SATURDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO CREST 18.7 FEET BY THIS AFTERNOON BEFORE RISING AGAIN TO A CREST
NEAR SECOND CREST NEAR 21.7 FEET SUNDAY NIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/08 06/09 06/10 06/11 06/12
KASKASKIA RIVER
VANDALIA 18 18.0 19.3 21.1 14.3 8.1 6.4000
WGUS83 KLSX 081536
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CDT SUN JUN 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS BASED ON AN AVERAGE OF AROUND 0.05 INCHES
OF PRECIPITATION FORECAST IN THE NEXT 24 HOURS FOR LOCATIONS IN
CENTRAL MISSOURI...AND AN AVERAGE AROUND 0.30 FOR LOCATIONS IN
EASTERN MISSOURI...
UNSETTLED WEATHER WILL SLOWLY MOVE ACROSS THE BASIN LATE TONIGHT AND
INTO LATE MONDAY NIGHT. TOTAL ACCUMULATIONS OF PRECIPITATION THROUGH
THIS PERIOD ARE ANTICIPATED TO BE ON THE ORDER OF 0.5 TO 1 INCH.
FUTURE LOCAL AND UPSTREAM HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-091536-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-080610T0941Z/
/VNDI2.1.ER.000000T0000Z.080608T1430Z.080609T0941Z.NO/
1036 AM CDT SUN JUN 08 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SUNDAY THE STAGE WAS 19.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/09 06/10 06/11 06/12 06/13
KASKASKIA RIVER
VANDALIA 18 19.4 17.5 11.1 8.7 8.1 7.4000
WGUS83 KLSX 090146
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT SUN JUN 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 0.7 INCHES OF RAIN IN
THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-100146-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-080611T0000Z/
/VNDI2.1.ER.000000T0000Z.080609T0600Z.080610T0000Z.NO/
846 PM CDT SUN JUN 08 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 20.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.9 FEET LATE TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/09 06/10 06/11 06/12 06/13
KASKASKIA RIVER
VANDALIA 18 20.5 20.7 13.4 11.0 10.9 11.0000
WGUS83 KLSX 091543
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CDT MON JUN 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPWARDS TO 1 INCH FORECAST
IN THE NEXT 24 HOURS...IN ADDITION TO UPSTREAM BASIN RUNOFF IN
ASSOCIATION WITH ABOVE AVERAGE RAINFALL OVER THE PAST SEVERAL
MONTHS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-101543-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-080611T0850Z/
/VNDI2.1.ER.000000T0000Z.080609T1300Z.080610T0850Z.NO/
1043 AM CDT MON JUN 09 2008
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM MONDAY THE STAGE WAS 21.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TUESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/10 06/11 06/12 06/13 06/14
KASKASKIA RIVER
VANDALIA 18 21.7 17.0 15.2 14.6 13.3 11.7000
WGUS83 KLSX 100128
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CDT MON JUN 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-110128-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-080611T1056Z/
/VNDI2.1.ER.000000T0000Z.080609T1300Z.080610T1056Z.NO/
828 PM CDT MON JUN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 21.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE EARLY TOMORROW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/10 06/11 06/12 06/13 06/14
KASKASKIA RIVER
VANDALIA 18 21.3 17.7 13.1 8.0 7.4 7.1000
WGUS83 KLSX 101720
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 PM CDT TUE JUN 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPSTREAM BASIN RUNOFF AND NO
PRECIPITATION IS FORECAST DURING THE NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-111720-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-080612T0100Z/
/VNDI2.1.ER.000000T0000Z.080609T1300Z.080611T0100Z.NO/
1220 PM CDT TUE JUN 10 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM TUESDAY THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER CRESTED NEAR 21.70 FEET YESTERDAY MONDAY JUNE 9TH
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/11 06/12 06/13 06/14 06/15
KASKASKIA RIVER
VANDALIA 18 19.2 15.6 7.7 7.1 6.9 6.9000
WGUS83 KLSX 110156
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CDT TUE JUN 10 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
THIS WILL BE THE LAST FLOOD STATEMENT ISSUED FOR THIS EVENT
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-110226-
/O.CAN.KLSX.FL.W.0200.000000T0000Z-080612T0100Z/
/VNDI2.1.ER.000000T0000Z.080609T1300Z.080610T2127Z.NO/
856 PM CDT TUE JUN 10 2008
THE FLOOD WARNING IS CANCELLED FOR
THE KASKASKIA RIVER AT VANDALIA.
* AT 8:30 PM TUESDAY THE STAGE WAS 16.8 FEET.
* FELL BELOW FLOOD STAGE AT 4:27 PM TUESDAY.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/11 06/12 06/13 06/14 06/15
KASKASKIA RIVER
VANDALIA 18 16.8 15.2 10.4 8.2 7.0 6.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 7, 5:47 AM CDT, 20 minutes earlier.
Area forecast discussion, Jun 7, 5:47 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 547 AM CDT SAT JUN 7 2008 .DISCUSSION... /547 AM CDT SAT JUN 7 2008/ SCATTERED THUNDERSTORMS ARE PERSISTING OVER WEST CENTRAL AND SOUTHWEST ILLINOIS THIS MORNING AS MCS SLIDES EASTWARD THROUGH SOUTHERN ILLINOIS AND INDIANA. WILL SEE STORMS TAPER OFF TODAY...BUT KEPT CHANCE POPS FOR NORTHEAST MISSOURI AND WEST CENTRAL/SOUTHWEST ILLINOIS. OTHERWISE...WILL SEE ANOTHER WARM AND HUMID DAY AS TEMPS RISE INTO THE UPPER 80S TO LOWER 90S. BY TONIGHT...WILL SEE A BREAK IN THE THUNDERSTORM ACTIVITY BEFORE NEXT ROUND MOVES IN SUNDAY AFTERNOON. LOWS TONIGHT WILL BE IN THE LOW 70S. ON SUNDAY...SURFACE LOW TO BEGIN STRENGTHENING BEFORE LIFTING TO THE NORTHEAST INTO GREAT LAKES REGION SUNDAY NIGHT. MAIN CONCERN WILL BE MCS DEVELOPMENT SUNDAY NIGHT INTO MONDAY. AHEAD OF THIS COMPLEX COULD SEE SOME STORMS DEVELOP IN WARM SECTOR OVER FORECAST AREA SUNDAY AFTERNOON. HIGHS ON SUNDAY WILL REMAIN STEAMY IN THE UPPER 80S TO LOWER 90S. FORECAST AREA WILL SEE FIRST OF SEVERAL ROUNDS OF HEAVY PRECIPITATION SUNDAY NIGHT AS MCS DEVELOPS ALONG FRONTAL BOUNDARY AND SLIDES NORTHEASTWARD INTO CENTRAL/NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THEN AS BOUNDARY SLOWLY SLIDES TO THE EAST MONDAY/MONDAY NIGHT...NEXT IN SERIES OF MCS/S TO DEVELOP AND SLIDE NORTHEAST ALONG BOUNDARY...DUMPING ANOTHER ROUND OF HEAVY RAINFALL...MAINLY ALONG THE I-44/I-55 CORRIDOR. COULD SEE BETWEEN 1 AND 2 INCHES OF RAIN OVER ENTIRE FORECAST AREA...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE...SO ISSUED AN ESF TO MENTION THE POSSIBILITY OF FLOODING RAINS ONCE AGAIN AND HEADLINED IT ON THE WEBPAGE. BEYOND THAT WEAK RIDGING TO BUILD IN TUESDAY THROUGH WEDNESDAY NIGHT...BEFORE NEXT SYSTEM AFFECTS THE AREA THURSDAY THROUGH FRIDAY...NO MAJOR CHANGES MADE TO THE EXTENDED. BYRD && .AVIATION... /1032 PM CDT FRI JUN 6 2008/ FOR THE 06Z TAFS...ISOLATED SHRA/TSRA CONT MOVG NEWD THRU CNTRL MO ATTM. UNLESS COVERAGE INCREASES JUST BFR TAF ISSUANCE TIME...PLAN TO LEAVE SHRA/TSRA OUT OF THE TAF FCSTS LT TGT INTO SAT MRNG. SHOULD BE JUST SOME SCT LOW LVL CLOUDS IN UIN LT TGT...WITH SCT LOW LVL CLOUDINESS IN COU...STL AND SUS ALONG WITH SOME MID-HI LVL CONVECTIVE DEBRIS CLOUDINESS. SHOULD HAVE SCT DIURNAL CUMULUS CLOUDS DURING THE LT MRNG AND AFTN HRS ON SAT WITH PLENTY OF LOW LVL MOISTURE STILL IN PLACE. MAY BE SCT SHRA/TSRA BUT WILL PROBABLY NOT INCLUDE IN THE TAF FCSTS ATTM. S-SWLY SFC WNDS WILL PICK UP IN SPEED AFTER SUNRISE TOMORROW AND BCM GUSTY. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 7, 4:56 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 456 AM CDT SAT JUN 7 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 456 AM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS NORTHEAST MISSOURI...WEST CENTRAL AND SOUTHWEST ILLINOIS...MAINLY THIS MORNING. SOME OF THESE STORMS COULD PRODUCE ADDITIONAL LOCALLY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING IS POSSIBLE. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT OVER THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. GIVEN THE RECENT RAINFALL AND THE POTENTIAL FOR TRAINING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL...FLASH FLOODING WILL BE POSSIBLE AS WELL. THERE IS ANOTHER CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY HEAVY RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 22 min |
| Jun 6, 7:21 PM CDT | Flash Flood Warning | LSX | Monroe, Saint Clair | 3 hr |
| Jun 6, 10:47 PM CDT | Areal Flood Warning | LSX | Bond, Clinton, Fayette, Marion, Montgomery | 7 hr |
| Jun 7, 9:25 AM CDT | Areal Flood Advisory | LSX | Macoupin, Montgomery | 6 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.